Osaka Journal of Mathematics

Local slice constructions in $k[X,Y,Z]$

Gene Freudenburg

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 34, Number 4 (1997), 757-767.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200787780

Mathematical Reviews number (MathSciNet)
MR1618653

Zentralblatt MATH identifier
0901.13018

Subjects
Primary: 13B10: Morphisms
Secondary: 14L30: Group actions on varieties or schemes (quotients) [See also 13A50, 14L24, 14M17]

Citation

Freudenburg, Gene. Local slice constructions in $k[X,Y,Z]$. Osaka J. Math. 34 (1997), no. 4, 757--767. https://projecteuclid.org/euclid.ojm/1200787780


Export citation